Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 17, NWS Tulsa, OK

January 10, 20204 counties in Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 10, 2020, 4:24 PM CST for 4 counties in Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2020, 4:24 PM CST (22:24 UTC)
Expired
Jan 10, 2020, 5:15 PM CST
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Benton County, AR, Crawford County, AR, Franklin County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 10:42 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WUUS54 KTSA 102224
SVRTSA
ARC007-033-047-143-OKC001-135-102315-
/O.NEW.KTSA.SV.W.0017.200110T2224Z-200110T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
424 PM CST Fri Jan 10 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Benton County in northwestern Arkansas...
  Northwestern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Eastern Adair County in northeastern Oklahoma...

* Until 515 PM CST.

* At 424 PM CST, severe thunderstorms were located along a line
  extending from 2 miles north of Baron to 2 miles northwest of Short
  to 3 miles northeast of Muldrow, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations in or near the path include...
  Fort Smith...                     Fayetteville...
  Springdale...                     Rogers...
  Van Buren...                      Stilwell...
  Cedarville...                     Mountainburg...
  Natural Dam...                    Lowell...
  Farmington...                     Alma...
  Prairie Grove...                  Muldrow...
  Roland...                         Elkins...
  Tontitown...                      Bethel Heights...
  West Fork...                      Lincoln...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 30.
 Interstate 40 in Oklahoma between mile markers 318 and 328.
 Interstate 540 between mile markers 1 and 4.
 Interstate 49 between mile markers 22 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
      3583 9396 3576 9396 3577 9388 3550 9391
      3541 9434 3545 9441 3539 9444 3534 9464
      3556 9459 3604 9471 3647 9387 3639 9387
      3638 9389 3631 9383
TIME...MOT...LOC 2224Z 237DEG 48KT 3596 9462 3559 9453 3545 9457 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$
2 follow-up statements
564 
WWUS54 KTSA 102244
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
444 PM CST Fri Jan 10 2020

OKC001-135-102253-
/O.CAN.KTSA.SV.W.0017.000000T0000Z-200110T2315Z/
Sequoyah OK-Adair OK-
444 PM CST Fri Jan 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH AND EASTERN
ADAIR COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northwestern
and west central Arkansas.

LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
      3583 9396 3576 9396 3577 9388 3550 9391
      3544 9430 3546 9437 3551 9439 3574 9440
      3610 9455 3647 9387 3639 9387 3638 9389
      3631 9383
TIME...MOT...LOC 2243Z 236DEG 48KT 3610 9436 3573 9427 3553 9433 

$$

ARC007-033-047-143-102315-
/O.CON.KTSA.SV.W.0017.000000T0000Z-200110T2315Z/
Benton AR-Franklin AR-Crawford AR-Washington AR-
444 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHEASTERN BENTON...NORTHWESTERN FRANKLIN...CRAWFORD AND
WASHINGTON COUNTIES...

At 443 PM CST, severe thunderstorms were located along a line
extending from 7 miles northwest of Farmington to 2 miles south of
Devils Den State Park to near Figure Five, moving northeast at 55
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Lowell...
Farmington...                     Alma...
Prairie Grove...                  Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Cave Springs...                   Mulberry...
Greenland...                      Dyer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 4 and 30.
 Interstate 540 near mile marker 1.
 Interstate 49 between mile markers 22 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
and west central Arkansas.

LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
      3583 9396 3576 9396 3577 9388 3550 9391
      3544 9430 3546 9437 3551 9439 3574 9440
      3610 9455 3647 9387 3639 9387 3638 9389
      3631 9383
TIME...MOT...LOC 2243Z 236DEG 48KT 3610 9436 3573 9427 3553 9433 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$
790 
WWUS54 KTSA 102304
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
504 PM CST Fri Jan 10 2020

ARC047-102313-
/O.CAN.KTSA.SV.W.0017.000000T0000Z-200110T2315Z/
Franklin AR-
504 PM CST Fri Jan 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, and therefore the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northwestern
Arkansas.

LAT...LON 3631 9383 3631 9387 3624 9387 3623 9389
      3610 9394 3576 9396 3576 9392 3566 9425
      3604 9420 3623 9431 3647 9387 3639 9387
      3638 9389
TIME...MOT...LOC 2303Z 232DEG 50KT 3634 9402 3591 9402 3573 9414 

$$

ARC007-033-143-102315-
/O.CON.KTSA.SV.W.0017.000000T0000Z-200110T2315Z/
Benton AR-Crawford AR-Washington AR-
504 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR EAST CENTRAL BENTON...NORTH CENTRAL CRAWFORD AND EASTERN
WASHINGTON COUNTIES...

At 503 PM CST, severe thunderstorms were located along a line
extending from 5 miles east of Rogers to 5 miles northeast of
Brentwood to 3 miles northeast of Chester, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Lowell...
Elkins...                         Tontitown...
Bethel Heights...                 West Fork...
Cave Springs...                   Greenland...
Winslow...                        Chester...
Blackburn...                      Hobbs State Park...
War Eagle...                      Brentwood...
Drake Field Airport...            Johnson...
Elm Springs...                    Goshen...

This includes Interstate 49 between mile markers 35 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Arkansas.

LAT...LON 3631 9383 3631 9387 3624 9387 3623 9389
      3610 9394 3576 9396 3576 9392 3566 9425
      3604 9420 3623 9431 3647 9387 3639 9387
      3638 9389
TIME...MOT...LOC 2303Z 232DEG 50KT 3634 9402 3591 9402 3573 9414 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:49 AM CST, 4 hours 35 minutes earlier.

Area forecast discussion, Jan 10, 11:49 AM CST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 AM CST Fri Jan 10 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to IFR conditions will prevail through the forecast period.
Showers and thunderstorms this afternoon and evening will
trnasition to a wintry mix and eventually snow Saturday morning as
colder air moves into the area behind a cold front. Gusty north
winds will also prevail behind the cold front.

&&

.PREV DISCUSSION... /Issued 1059 AM CST Fri Jan 10 2020/

DISCUSSION...
Showers and thunderstorms are increasing in coverage and intensity
across eastern Oklahoma late this morning. This trend will
continue into the afternoon, with severe storms and possible
tornadoes expected. Have made a few minor changes to afternoon
high temperatures, with the rest of the forecast looking good at
this time.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through late tonight for OKZ049-053-057-058-
     060>063-065>076.

     Winter Storm Watch from late tonight through Saturday morning
     for OKZ054-055-059.

AR...Flash Flood Watch through late tonight for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Jan 10, 1:19 PM CST, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
119 PM CST Fri Jan 10 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
119 PM CST Fri Jan 10 2020

...Severe Storms This Afternoon and Evening Followed by Winter
Weather Late Tonight and Saturday Morning...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
    RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

	ICE ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

DISCUSSION...
An active weather day is underway across eastern Oklahoma and
northwest Arkansas as a strong cold front is poised to move
through the region this afternoon and evening. Thunderstorms are
becoming more widespread across the region early this afternoon,
and a line of thunderstorms will eventually form near or ahead of
the cold front late this afternoon and evening. Severe weather
will continue with the thunderstorms, with the potential for 70
mile an hour wind gusts, a few tornadoes, and large hail to the
size of quarters. The severe weather threat is expected to end by
around midnight. Heavy rainfall is also anticipated across the
region this afternoon into this evening with most of eastern
Oklahoma and northwest Arkansas seeing 1 to 3 inches of rain. Some
locations may see over 6 inches of rain through this evening
which may lead to flash flooding. The river flood threat will also
be on the increase this afternoon and evening.

As cold air spills into the region behind the cold front, a
transition to wintry precipitation will take place with freezing
rain, sleet, and snow all possible late tonight across northeast
Oklahoma. This could lead to slick spots on area roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Winter Weather Potential...High Wind Potential.
SUNDAY...High Wind Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
The wintry precipitation will continue into Saturday across
much of eastern Oklahoma and western Arkansas as cold air
continues to invade the region and an upper level disturbance
moves across the region. Snowfall forecasts currently call
for 1 to 4 inches of snow north and west of Interstate 44
across northeast Oklahoma with 1 to 2 inches of snow across
northwest Arkansas and the rest of northeast Oklahoma. Lighter
snow amounts will be possible across southeast Oklahoma into west
central Arkansas. There will also be a light accumulation of ice
across the area as well. This will likely lead to hazardous
driving conditions across the region. The wintry precipitation is
expected to end Saturday afternoon.

Temperatures on Sunday will be warm enough that any wintry travel
impacts will be relatively short lived.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to monitor the latest forecasts of severe weather, heavy
rain, flash flooding, and winter weather. Consider readying plans
to respond to impacts from severe thunderstorms, flooding, and
wintry weather.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jan 10, 1:59 PM CST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
159 PM CST Fri Jan 10 2020

OKZ073-102045-
Pittsburg OK-
159 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PITTSBURG COUNTY UNTIL
245 PM CST...

At 159 PM CST, strong thunderstorms were located along a line
extending from 2 miles southwest of Ashland to 2 miles northwest of
Stringtown. Movement was northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Krebs...
Kiowa...                          Savanna...
Alderson...                       Ashland...
Mcalester Regional Airport...     Haywood...
Blanco...                         Pittsburg...
Arpelar...

A Tornado Watch remains in effect until 600 PM CST for southeastern
Oklahoma.

LAT...LON 3467 9588 3468 9589 3468 9609 3485 9609
      3518 9571 3463 9569 3459 9577 3459 9588
TIME...MOT...LOC 1959Z 211DEG 48KT 3475 9610 3449 9608
Local storm report, Jan 10, 3:04 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             TAHLEQUAH               35.92N 94.97W
01/10/2020  E1.75 INCH       CHEROKEE           OK   AMATEUR RADIO

&&

JDS
Local storm report, Jan 10, 3:08 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TORNADO          7 S TAHLEQUAH           35.81N 94.97W
01/10/2020                   CHEROKEE           OK   NWS EMPLOYEE

            CONFIRMED TORNADO VIA TDS DETECTED IN RADAR DATA.

&&

SJC
Local storm report, Jan 10, 3:35 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     6 WNW CHEROKEE LANDING  35.79N 95.01W
01/10/2020                   CHEROKEE           OK   PUBLIC

            REPORT OF TREE DAMAGE, POSSIBLE ROOF DAMAGE.

&&

JDS
Local storm report, Jan 10, 4:12 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     SALLISAW                35.46N 94.79W
01/10/2020  E70 MPH          SEQUOYAH           OK   EMERGENCY MNGR

            SPOTTER REPORT OF THUNDERSTORM WINDS GUSTING TO NEAR 70
            MPH. ALSO REPORTED POWER POLES AND TREES DOWN IN TOWN.

&&

JDS
Local storm report, Jan 10, 4:13 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SILOAM SPRINGS          36.19N 94.54W
01/10/2020  E1.00 INCH       BENTON             AR   TRAINED SPOTTER

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:12 PM CSTTornado WarningTSABenton28 min
Jan 10, 3:25 PM CSTSevere Thunderstorm WarningTSABenton50 min
Jan 10, 3:39 PM CSTSevere Thunderstorm WarningTSABenton36 min
Jan 10, 3:49 PM CSTSevere Thunderstorm WarningTSABenton, Washington41 min
Jan 10, 3:50 PM CSTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Jan 10, 4:02 PM CSTWinter Weather AdvisoryTSABenton, Carroll, Madison, Washington23 hr
Jan 10, 4:12 PM CSTSevere Thunderstorm WarningTSABenton48 min
Jan 10, 5:01 PM CSTTornado WarningTSACarroll, Madison, Washington44 min
Jan 10, 5:10 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington48 min
Jan 10, 10:42 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee25 min
Jan 10, 10:58 AM CSTSpecial Weather StatementTSAOsage, Pawnee47 min
Jan 10, 11:15 AM CSTSpecial Weather StatementTSAOsage30 min
Jan 10, 11:27 AM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner48 min
Jan 10, 11:32 AM CSTSpecial Weather StatementTSATulsa28 min
Jan 10, 11:34 AM CSTTornado WarningTSACherokee, Delaware, Mayes, Wagoner41 min
Jan 10, 11:35 AM CSTSevere Thunderstorm WarningTSARogers, Tulsa, Washington25 min
Jan 10, 11:39 AM CSTSpecial Weather StatementTSAOttawa36 min
Jan 10, 11:46 AM CSTSpecial Weather StatementTSAOkmulgee44 min
Jan 10, 11:54 AM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa51 min
Jan 10, 12:09 PM CSTSpecial Weather StatementTSANowata, Washington51 min
Jan 10, 12:38 PM CSTSpecial Weather StatementTSAMuskogee, Wagoner37 min
Jan 10, 12:43 PM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg47 min
Jan 10, 12:54 PM CSTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner51 min
Jan 10, 1:03 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg42 min
Jan 10, 1:04 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner41 min
Jan 10, 1:11 PM CSTTornado WarningTSAMcIntosh, Pittsburg36 min
Jan 10, 1:14 PM CSTSevere Thunderstorm WarningTSACraig, Nowata27 min
Jan 10, 1:22 PM CSTTornado WarningTSACraig, Nowata16 min
Jan 10, 1:31 PM CSTTornado WarningTSACherokee, Delaware, Mayes44 min
Jan 10, 1:37 PM CSTTornado WarningTSAMcIntosh, Muskogee, Pittsburg38 min
Jan 10, 1:59 PM CSTSpecial Weather StatementTSAPittsburg46 min
Jan 10, 2:06 PM CSTTornado WarningTSAMcIntosh, Muskogee39 min
Jan 10, 2:09 PM CSTTornado WarningTSADelaware9 min
Jan 10, 2:29 PM CSTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg46 min
Jan 10, 2:34 PM CSTSevere Thunderstorm WarningTSAPittsburg41 min
Jan 10, 2:36 PM CSTTornado WarningTSAAdair, Cherokee, Muskogee39 min
Jan 10, 2:51 PM CSTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg39 min
Jan 10, 3:05 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
Jan 10, 3:13 PM CSTAreal Flood AdvisoryTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Jan 10, 3:21 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more39 min
Jan 10, 3:40 PM CSTTornado WarningTSAHaskell, LeFlore, Sequoyah34 min
Jan 10, 3:55 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah50 min
Jan 10, 3:58 PM CSTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Jan 10, 4:34 PM CSTWinter Storm WatchTSAPawnee, Washington4 hr
Jan 10, 4:53 PM CSTFlash Flood WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Jan 10, 5:16 PM CSTSpecial Weather StatementTSAPittsburg44 min
Jan 10, 5:47 PM CSTSpecial Weather StatementTSAHaskell, Latimer43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.